The first signs of drug poisoning: symptoms of intoxication
Signs of drug poisoning
The main danger of drug poisoning is inhibition of the Central nervous system, which can lead to death. The overdose is different for each person and depends on a number of factors. Namely, the method of receipt of narcolepsia in the body. For intravenous injection the drug is instantaneously distributed throughout the body, causing the most severe toxicity. People with chronic diseases first signs of drug toxicity occur in the complicated form. A combination of several groups of drugs significantly complicates diagnosis and treatment.
Classification of narkopritonov
In narcology it is accepted to divide drugs into those categories:
- opiates of natural origin (morphine, codeine, omnopon), semisynthetic (heroin) and synthetic (medintel);
- substances based on cannabis (marijuana and hashish);
- cocaine and crack;
- Pampeluna and the actual amphetamine;
- hallucinogenic factors – natural and synthetic.
- pharmacological drugs.
Symptoms of poisoning narkoticheskoi substances
Signs of opiate poisoning and first aid
Addiction to injection drugs, as a rule, develops through 1-2 of the month. Overdose of opiates is accompanied by such clinical picture:
- cramps – persistent contraction of the pupils;
- pallor and dryness of the skin;
- a sharp decrease in body temperature below 36 degrees;
- itching and burning of the skin;
- dysarthria (a disorder of the conversational function);
- attacks of ataxia, or discoordination;
- partial or complete hypesthesia (impaired superficial sensitivity);
- the change in heart rate and irregular respiratory movements.
Opiate poisoning the patient in the first turn causes the inhibition of respiratory activity. So often, such people need urgent medical care:
- to put the patient to turn his head to one side;
- to ensure free flow of fresh air and to release the chest and neck from the clothing;
- if the victim is conscious, wash out the stomach weak brine;
- to give the patient sorbents for the removal of toxins from body;
- in a sudden loss of consciousness bring to the nose a cotton swab soaked in ammonia.
Development for life-threatening conditions require urgent resuscitation in the form of external cardiac massage and artificial respiration.
Symptoms of cocaine poisoning
Funds in this group have a pronounced analgesic effect. However, they do not affect the respiratory center located in brain tissue. Poisoning with drugs of this group is accompanied by the following symptomatic manifestations:
- persistent mydriasis (dilated pupils);
- General weakness and malaise;
- tachycardia (a progressive increase in heart rate);
- dizziness and disorientation in space and time;
- increasing shortness of breath at rest;
- visual and auditory hallucinations;
- the increase in body temperature and blood pressure.
Often patients in this state are a danger to others. In this regard, after detection of the person of the symptoms of cocaine poisoning should take the following actions:
- call the ambulance;
- induce an attack of vomiting;
- lay the patient on one side to prevent aspiration of vomit;
Further treatment of cocaine intoxication is carried out in the intensive care unit.
Symptoms of poisoning marijuana and hashish
A characteristic of such lesions is considered to be periodic mood swings. Marijuana has a sedative and stimulating effect on the body. Drug poisoning accompanied by symptoms of intoxication:
- emotional instability;
- progressive tachycardia;
- an acute attack of hypertension;
- constant feeling of dry mouth;
- dilation of the pupils.
Specific treatment of these patients consists of gastric lavage with saline, the use of chelators, the implementation of forced diuresis (internal diuretics), and drinking large amounts of fluid.
Symptoms of poisoning hallucinogenic means
This group of drugs includes tablets drugs (LSD) and plant products in the form of seeds and mushrooms. Poisoning LSD and other drugs in this case is characterized by intoxication, which could begin feeling a slight discomfort and diarrhea, and end with acute respiratory failure, suffocation and death. These patients experience the following symptoms:
- a significant increase in heart rate;
- gradual increase of blood pressure;
- dilated pupils or mydriasis;
- an intense tremor of the upper limbs (hand tremor);
- euphoric state;
- severe disturbance of spatial orientation;
- an increase in the frequency of occurrence of visual and auditory hallucinations;
- discoordination of movement.
Symptoms of intoxication with psychostimulants
These pharmacological agents are widely used in psychotherapy to stimulate mental and physical activity. Increase their dosage leads to toxic poisoning. In the first stage the symptoms of drug intoxication are the following:
- nausea and vomiting;
- persistent headache;
- acute diarrhea.
In the subsequent overall health of the patient worsens, he loses consciousness, decreased body temperature and blood pressure. In some cases, the person has seizures. People with these symptoms is subject to an emergency admission and resuscitation.
Symptoms and effects of poisoning hypnotic drugs
Data farmcrest promote rapid sleep onset. Overdose often ends in death. Drug intoxication hypnotics include the following symptoms:
- gradual inhibition of the function of the Central nervous system, leading to coma;
- the reduction in the number of respiratory movements;
- initially, a narrowing of the pupils, and then their expansion due to oxygen starvation;
- acute renal failure.
The external signs of poisoning by toxic substances
Substance abuse is one of types of addiction. The only difference between these diseases is the use of sniffers of petrol, glue and acetone. In such cases, there is a high probability of habituation to the effects of these substances. Poisoning drugs need gradual weaning of the body, since the abrupt cancellation of admission of narcolepsia causes withdrawal syndrome.
Signs of such poisoning:
- tremor of the upper and lower extremities;
- progressive insomnia;
- demotiviruet irritability;
- attacks of intense headache;
- nausea and vomiting.
The pathogenesis of the development of drugs
Progression of drug poisoning following factors:
- Cumulative, in which the amount ingested toxic substances exceeds the maximum allowable concentration for the body.
- Temporary. This factor characterizes the rate of arrival of the toxin and removing it from the body. The poisoning of the body passes through three successive stages:
- the primary toxic damage to the nervous system;
- stage deployed clinical symptoms. At this time there is impaired function of the muscular, respiratory, nervous and digestive systems;
- the excretion of the drug from the body and the deposition of toxic substances in internal organs.
- Spatial. The severity of intoxication depends on the route of administration of the drug.
- Age. The most stable category of patients to the effects of drugs are middle-aged people. The most severe consequences of poisoning occur in children and the elderly.
- Treatment. The severity of symptoms depends on a complex of medical measures on liquidation of consequences of toxic poisoning.
Diagnosis of drug poisoning
The establishment of a preliminary diagnosis conducted by the medical emergency. This case requires assessment of the patient’s condition by visual inspection and by palpation.
Final diagnosis are provided in the inpatient toxicology unit. For this the patient is taking blood and urine. Laboratory analysis establishes the exact kind of drugs, which led to the poisoning.
The sequence of therapeutic interventions
In the medical institution to the patient in a condition of narcotic poisoning is a complex treatment:
- Conducting a thorough ventilation of the lungs.
- Antidote treatment. The antidotes in this case are selected individually for each clinical case. They are able to neutralize specific types of narkopritonov.
- Lowering blood pressure is via intravenous injection of the agonists.
- The elimination of toxic products through gastric lavage or artificial enhance diuresis.
- Dehydration of the body using drugs such as mannitol and lasix.
- Alkalization of the circulatory system by means of 3% sodium bicarbonate solution.
- Activation of metabolic processes in tissues of the Central nervous system (piracetam, Actovegin).
- Prevention of complications with antibiotics.
First aid for poisoning drugs in severe cases require resuscitation and subsequent transport to a specialized medical clinic.
Prevention of drug overdose
To prevent the intoxication of powerful pharmaceutical drugs you can use the events listed below:
- Clinical stages of manufacturing of narkopritonov must be continuously monitored by a specialist. The definition of a therapeutic dose holds a doctor. You should also consider that a patient first use a drug, more susceptible to the toxic effects. While a person and there is no tolerance to narcotic medicines.
- Many doctors recommend to start treatment with narcomedusae with half of the therapeutic dose that is considered the most effective method of prevention of toxic poisoning.
- People with drug addiction need to undergo a special course of detoxification therapy. After cleansing the body of toxins the patient is recommended to undergo treatment for drug addiction.
- To take highly toxic drugs preferably under constant medical supervision.
The patient’s condition after a drug overdose, as a rule, deteriorates. He observed disorders of the lungs, cardiovascular and nervous systems. First aid is the emergency doctors. Specialized treatment is provided in a drug treatment unit where the patient was washed stomach, connect the ventilator and detoxification.